# SDR C2XA05BT044

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 16,871 hours, 14,480 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BNA/EWR---CO2882, DURING PREFLIGHT INSPECTION CREW REPORTED, SMOKE FROM VENTS, ELECTRICAL IN NATURE FROM PACK NR 2.  NASHVILLE MAINTENANCE INSPECTED AIRCRAFT AND RELEASED IAW MEL NR 21-51-00/1 CATEGORY-C CONTROL NUMBER 059962.  AIRCRACT ARRIVED IN EWR AND NEWARK MAINTENANCE PERFORMED OPERATIONAL CHECK OF PACK NR 2.  FOUND BLOWN DUCT ON PACK NR 2 REPLACED DUCT ON NR 2 PACK IAW EMB AMM 21-51-03.  RAN FOR 30 MINUTES.  NO FAULTS [OR SMOKE] NOTED IAW EMB145 AMM 21-51-00.  OPS CHECKED GOOD.  REMOVED AIRCRAFT FROM MEL.
